Thread: Can You Spell Oh Sh*t!?!?
03-31-2002, 09:55 PM #1
Can You Spell Oh Sh*t!?!?
Last Friday took first inj of 200mg test cyp, following monday i inj same...friday(4 days later) i woke up and my left tit was kinda irritated and its gotten worse....WTF... can gyno be activated that quickly......is it possible im getting symptoms of gyno so soon? what do i fucking do? my nolvadex hasnt come in yet, i wasnt expecting it to hit so quick, does anyone have any idea what it could be if its not gyno?
03-31-2002, 09:58 PM #2
first rule of gear is to have everything befor you start... yes that could be gyno... watch it closely.. did you just shave your chest??? test makes my nipple really pointy and that affects me after i shave my chest
03-31-2002, 10:03 PM #3
Always get all your gear before you start bro. Id stop now unless you can get some anti-e pronto. Either way get some now
03-31-2002, 10:20 PM #4Donating Member
- Join Date
- Mar 2002
Gnyo is a concern of mine too. I inject 100mg per week of cyp. Just started last week. That means I have now done two injections. I want to increase the amount but doctors want me to come up slow. I am doing this for HRT not cycle. My doctor told me that they would run blood test and would be able to measure the levels and know if I needed to start taking something for gnyo. I am a newbie, so qualify my response as such. I would get to a doctor and let the doctor know whats going on. Dont mess around with your health. If you cannot afford a doctor see if your county has a county hospital. It might take all day to see a doctor but it would be worth it in the long run. Good luck.
03-31-2002, 10:23 PM #5
Yes i can O H S H I T, i think thats right LOL!
Anyway yes it can very well be gyno and this is another classic example of why you should be prepared for the worst. The old saying "Better safe then sorry" hasn't died after all these years b/c of things like this. Stop now until u get some anit-e's.
03-31-2002, 11:23 PM #6
i just got 30 nolvadex 20mg from a friendly pharmacist.....what now? the estrogen levels be up even while im on anti-e, and when i stop the nolva ,even after the test, won't/can't the circulating estrogen in the blood stream bind to the receptor site and cause gyno anyway?...i was thinking just quit the test and say fuck it, i dont want tits, help if ya can....
03-31-2002, 11:32 PM #7
03-31-2002, 11:38 PM #8
what about the test? keep goin? no access to proviron . symptoms will come back, b.c nolva will only bind to the site and wont prevent aromatization...would it be wise to keep taking the test? i would like to but i would also like to prevent gyno as much as possible..... how does the estrogen counter react test? say for instance i take 300mg/wk for 10wks......would the circulating estrogen be any higher/lower in week 1-4 than in wk 10?
03-31-2002, 11:50 PM #9
tbulldog, I'm also a neewbie and posted at thread on anti e's. I have a thread posted for primobolan also. If you quit test, primo does not convert into estrogen, so gyno isnt an option, thats what attracts me to primo. check out my thread and the respones on primo if your interested.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)